# SDR DXTA2023092196040

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 2,864 hours, 4,338 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THERE IS A BINDING ALONG WITH AN AUDIBLE NOISE IN THE CONTROL YOKE WHEN MOVING THE AILERONS LEFT AND RIGHT.  DURING OCF FOR DUEL ENGINE CHANGE - RETURNED TO AIRPORT BEFORE  ANY OCF ITEMS WERE CHECKED.  REMOVED HEAD ASSEMBLY FROM YOKE FOUND BEARING TO BE SLIGHTLY DISPOSTION, REALIGNED AND INSTALLED HEAD ASSEMBLY,   USED BOREOSCOPE TO DO A FEED THRU INSPECTION ON CONTROL COLUMN NO DEFECTS NOTED. MM 27-10-05.
